메뉴 건너뛰기




Volumn 26, Issue 3, 1996, Pages 443-462

Periodic and homoclinic orbits for Lorentz-Lagrangian systems via variational methods

Author keywords

Lorentz Lagrangian systems; Maximal geodesics; Periodic and homoclinic solutions; Rotating potential; Variational methods

Indexed keywords


EID: 0000144949     PISSN: 0362546X     EISSN: None     Source Type: Journal    
DOI: 10.1016/0362-546X(94)00290-X     Document Type: Article
Times cited : (49)

References (14)
  • 1
    • 0002576611 scopus 로고
    • Calculus of variations in the large and classical mechanics
    • KOZLOV V. V., Calculus of variations in the large and classical mechanics, Russ. math. Survs 40(2), 37-71 (1985).
    • (1985) Russ. Math. Survs , vol.40 , Issue.2 , pp. 37-71
    • Kozlov, V.V.1
  • 2
    • 0001708970 scopus 로고
    • Homoclinic heteroclinic and periodic orbits for a class of indefinite Hamiltonian systems
    • HOFER H. & TOLAND J. F., Homoclinic heteroclinic and periodic orbits for a class of indefinite Hamiltonian systems, Math. Annln 268, 387-403 (1984).
    • (1984) Math. Annln , vol.268 , pp. 387-403
    • Hofer, H.1    Toland, J.F.2
  • 3
    • 36149031023 scopus 로고
    • Bifurcation of a plethora of large amplitude homoclinic orbits for autonomous Hamiltonian systems
    • CHAMPNEYS A. R. & TOLAND J. F., Bifurcation of a plethora of large amplitude homoclinic orbits for autonomous Hamiltonian systems, Nonlinearity 6, 665-722 (1993).
    • (1993) Nonlinearity , vol.6 , pp. 665-722
    • Champneys, A.R.1    Toland, J.F.2
  • 4
    • 0011452125 scopus 로고
    • Global bifurcation of homoclinic and periodic orbits for autonomous Hamiltonian systems
    • BUFFONI B. & TOLAND J. F., Global bifurcation of homoclinic and periodic orbits for autonomous Hamiltonian systems, J. diff. Eqns. 118(1), 104-120 (1995)
    • (1995) J. Diff. Eqns. , vol.118 , Issue.1 , pp. 104-120
    • Buffoni, B.1    Toland, J.F.2
  • 5
    • 85037775971 scopus 로고
    • Periodic and heteroclinic orbits for a periodic Hamiltonian system
    • RABINOWITZ P. H., Periodic and heteroclinic orbits for a periodic Hamiltonian system, Ann. Inst. Poincaré Analyse non Linéaire 6(5), 331-346 (1989).
    • (1989) Ann. Inst. Poincaré Analyse Non Linéaire , vol.6 , Issue.5 , pp. 331-346
    • Rabinowitz, P.H.1
  • 6
    • 51249171492 scopus 로고
    • Some results on connecting orbits for a class of Hamiltonian systems
    • RABINOWITZ P. H. & TANAKA K., Some results on connecting orbits for a class of Hamiltonian systems, Math. Z. 206, 473-499 (1991).
    • (1991) Math. Z. , vol.206 , pp. 473-499
    • Rabinowitz, P.H.1    Tanaka, K.2
  • 7
    • 0002512816 scopus 로고
    • Homoclinic orbits in the dynamic phase space analogy of an elastic strut
    • AMICK C. J. & TOLAND J. F., Homoclinic orbits in the dynamic phase space analogy of an elastic strut, Eur. J. appl. Math. 3, 97-114 (1992).
    • (1992) Eur. J. Appl. Math. , vol.3 , pp. 97-114
    • Amick, C.J.1    Toland, J.F.2
  • 8
    • 85030707196 scopus 로고
    • The concentration-compactness principle in the calculus of variations, part 1
    • LIONS P.-L, The concentration-compactness principle in the calculus of variations, part 1, Ann. Inst. H. Poincaré Analyse non Linéaire 1, 109-145, 1984.
    • (1984) Ann. Inst. H. Poincaré Analyse Non Linéaire , vol.1 , pp. 109-145
    • Lions, P.-L.1
  • 9
    • 85030719142 scopus 로고
    • The concentration-compactness principle in the calculus of variations, part 2
    • LIONS. P. L., The concentration-compactness principle in the calculus of variations, part 2. Ann. Inst. H. Poincaré Analyse non Linéaire 1, 223-283 (1984).
    • (1984) Ann. Inst. H. Poincaré Analyse Non Linéaire , vol.1 , pp. 223-283
    • Lions, P.L.1
  • 10
    • 0007132178 scopus 로고
    • Positive solutions of some nonlinear elliptic problems in exterior domains
    • BENCI V. & CERAMI G., Positive solutions of some nonlinear elliptic problems in exterior domains, Archs ration. Mech. Analysis 99, 283-300 (1987).
    • (1987) Archs Ration. Mech. Analysis , vol.99 , pp. 283-300
    • Benci, V.1    Cerami, G.2
  • 11
    • 0041935574 scopus 로고
    • Solutions doublement asymptotiques de systèmes Hamiltoniens convexes
    • COTI ZELATI V., EKELAND I. & SÉRÉ É., Solutions doublement asymptotiques de systèmes Hamiltoniens convexes, C. r. Acad. Sci. Paris Ser. 1, 310, 631-633 (1990).
    • (1990) C. R. Acad. Sci. Paris Ser. 1 , vol.310 , pp. 631-633
    • Coti Zelati, V.1    Ekeland, I.2    Séré, É.3
  • 13
    • 84974200332 scopus 로고
    • Points of egress in problems of Hamiltonian dynamics
    • AMICK C. J. & TOLAND J. F., Points of egress in problems of Hamiltonian dynamics,. Math. Proc. Camb. Phil. Soc. 109, 405-417 (1991).
    • (1991) Math. Proc. Camb. Phil. Soc. , vol.109 , pp. 405-417
    • Amick, C.J.1    Toland, J.F.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.